Skip to content
Microgestin 1.5/30 Please help!!!!
avatar
An_249243 posted:
I started taking microgestin 1.5/30 five days ago. I am facing a lot of side effects including hives, cramps, headaches, mild nausea, and mild shortness of breath. I called my doctor today and told him about my side effects. He said to stop taking it. My main concern was to delay my period this month and it is falling on the 12/16. Is there anyway to delay it? Can I start taking this medicine 3/4 days before the 16th and take it till the 17th so it delays my period for a few days?
Reply
 
avatar
elle0317 responded:
I suggest calling your Dr back and ask him the same questions you asked here. Why is it so important to delay your period by a few days??


Helpful Tips

Tips on Lubricant UseExpert
Many people have questions about how to use lubricant for more comfortable, pleasurable sex. Here are some tips you might consider: 1. ... More
Was this Helpful?
35 of 47 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website